# SDR TRBA20120905001

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 31,097 hours, 34,631 cycles
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE LT WING ELECTRIC FUEL PUMP SURROUNDING AREA CORRODED.  ACFT REMOVED FROM SERVICE.   REMOVED CORROSION IAW 51-21-42, BLEND OUT REF 51-21-58.  PERFORMED EDDY CURRENT INSPECTION ON BLENDED AREA IAW NTM MANUAL 51-60-00, NO DEFECTS NOTED.    PERFORMED ROTO TEST IN THE AFFECTED FASTENERS HOLES.  APPLIED ALODINE 1200 TO THE AFFECTED AREA IAW EO E2-5700-491.    ACFT RETURNED TO SERVICE.
